# SDR AALA200801179

- Difficulty date: May 2, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 67,359 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 59403375511
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T1716/02MAY  - NOSE GEAR WOULD NOT RETRACT.  NOSE GEAR UNSAFE INDICATION AFTER TAKEOFF AND CREW REPORTED NOISE.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR INTERIOR RELAY R 262.  SYSTEM GROUND CHECKED NORMAL OPERATION.
